# SDR DALA2021030501268

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,606 hours, 9,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 2L ENTRY DOOR HARD TO OPEN OR CLOSE. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AREA. (1746393)
